Header

UZH-Logo

Maintenance Infos

Elliptic and parabolic problems


Elliptic and parabolic problems. Edited by: Bandle, C; Bemelmans, J; Chipot, M; Paulin, J; Shafrir, I (1995). Harlow: Longman Scientific & Technical.

Abstract

This Research Note presents some recent advances in various important domains of partial differential equations and applied mathematics including equations and systems of elliptic and parabolic type and various applications in physics,mechanics and engineering.These topics are now part of various...

Abstract

This Research Note presents some recent advances in various important domains of partial differential equations and applied mathematics including equations and systems of elliptic and parabolic type and various applications in physics,mechanics and engineering.These topics are now part of various...

Statistics

Altmetrics

Additional indexing

Other titles:Papers from the Second European Conference held in Pont-à-Mousson, June 1994
Item Type:Edited Scientific Work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Date:1995
Deposited On:02 Feb 2010 16:57
Last Modified:06 Dec 2017 21:05
Publisher:Longman Scientific & Technical
Series Name:Pitman Research Notes in Mathematics Series
Volume:325
Number of Pages:263
ISSN:0269-3674
ISBN:0-582-23961-3
Official URL:http://www.crcpress.com/product/isbn/9780582239616
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1416568

Download

Full text not available from this repository.